# SDR CAL951077

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Loose
- Location: Seat 19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - INSPECTION FOUND THE RIGHT EMERGENCY AISLE LIGHT ON OVERHEAD BIN NEAR SEAT 19 INOPERATIVE.  MAINTENANCE FOUND THE GROUND WIRE ON STUD ABOVE CEILING PANEL ON RIGHT SIDE LOOSE.  THE GROUND WIRE WAS TIGHTENED TO THE STUD AND OPERATION OF THE LIGHT WAS RESTORED.  (M)
